| Model Number |
DM5000 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insertable cardiac monitor (icm) was unable to be interrogated while still in packaging.The icm was not used.The patient condition was not known.
Additional Manufacturer Narrative
Further information was requested but not yet received.